Discussions that mention lorazepam

General Health board


I have really come to realize that I have a huge phobia of throwing up. On the 8th of December, I went to a party and I tried marijuana for the third time. It was going fine for like the first half hour, and then I felt like crap. I was eventually sick later on in the evening, and after that I felt much better. Everything was fine on Sunday until the nighttime. I started panicking like crazy, afraid I was going to be sick. I went into work for like an hour on the Monday, and then I came straight home. I went to a walk-in clinic on Monday night and the doctor couldn't seem to find anything wrong with me, other than I was super wound up. He prescribed Lorazepam (0.5mg) and I took it once or twice a day for a week. I stopped taking it on Sunday because I didn't feel like it anymore. The total time I took this pill was less than a week.

I am feeling out of it today and I don't know if it is withdrawal from the Lorazepam (Ativan it is also called), sheer anxiety from me being sick, or just groggy from the sleeping aids I took last night.

I am crying a lot now, and I can't enjoy playing the guitar like I used to!:(:(:(

I just want to get back to normal!
I had that same thing happen to me. I smoked weed then the next minute i was in the hospital getting told they couldnt make promises that id be okay. Mine was a little more extreme. I almost had a stroke and heart attack from it and my heart rate went to 180 while i was laying down. Then I started getting uge panic attacks. and i went to my doctor. and it turns out smoking weed trigered the panic attacks. and now i have them all the time. he have me Lorazepam to take when i had them. then it would calm me down and or make me sleepy. but your not supposed to take them all the time or they lose effect. But once i stoped taking them i found it got worse. so i was put on prozac which didnt help at all. but it helped me get out of my house. and now 2 years later i dont get them as much. but i dont think this really helped you. but they do start to slow down after a while. i still feel weird most of the time. but im getting use to it. and i know what to do when i get an attack. but i hope you get better. i knowhow it feels